# SDR UIEA2020101272187

- Difficulty date: October 6, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,596 hours, 22,235 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Part number: 28VS200Y4B2
- Part serial: 12076850
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON FIRST ATTEMPT.  TRANSFERRED TO MDDR 135610, PER DDG 49-11-01A.  REMOVED AND REPLACED APU TRANSFORMER RECTIFIER UNIT, AS PER AMM 24-32-04 AND APU FAULT ANN SWITCH ASSEMBLY, AS PER AMM 33-16-02.  OPERATIONAL CHECKS FOUND OK.  THIS WILL CLEAR MDDR 135610.
